# SDR MWEA96102

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE A LOUD NOISE CAME FROM RT ENGINE.  EPR AND N1 DROPPED, ENG OIL STRAINER CLOGGING LIGHT ILLUMINATED AND OIL TEMP WENT TO 115.  MADE UNSCHEDULED LANDING, FORT SMITH AR.  FOUND BRASS LIKE METAL IN OIL FILTER AND REPLACED ENGINE.  SUSPECT GEARBOX PROBLEM, WILL BE ANALYZED FURTHER.
